# SDR MASA2015060812145

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 30,288 hours, 21,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXT EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP.
